Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 11 of 18 found articles
 
 
  On the probabilistic approach for Gaussian Berezin integrals
 
 
Title: On the probabilistic approach for Gaussian Berezin integrals
Author: Ostilli, Massimo
Appeared in: Annals of physics
Paging: Volume 308 (2003) nr. 2 pages 23 p.
Year: 2003
Contents:
Publisher: Elsevier Inc.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 11 of 18 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands